Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
emetophobiaeraser 468x60 v2
Results 1 to 10 of 10
  1. #1
    Join Date
    Feb 2013
    Posts
    794

    Default Nausea after Bowel Movement?

    Does anybody know what can cause Nausea after a bowel movement? Not immediately after, but like 3-5 hours after. My intestines feel warm and icky and then I get an awkward nausea. Since I suffering with Idiopathic Nausea, I thought it had to do with that. I have had a colonoscopy and an endoscopy and I'm normal.

  2. #2
    Join Date
    Feb 2011
    Location
    Johnson City, TN
    Posts
    984

    Default Re: Nausea after Bowel Movement?

    I get n* every time before I have a BM. It's awful! I have felt that way a few times during and after, but it's usually directly after.

  3. #3
    Join Date
    Feb 2012
    Posts
    239

    Default Re: Nausea after Bowel Movement?

    I usually get it before also....

  4. #4
    Join Date
    Mar 2010
    Posts
    220

    Default Re: Nausea after Bowel Movement?

    I get it after but I have IBS so it doesn't surprise me. It has never led to actual v* though.

  5. #5
    Join Date
    Feb 2012
    Location
    VT
    Posts
    1,530

    Default Re: Nausea after Bowel Movement?

    I get it all the time afterwards. I will feel better for about, 10 to 30 minutes after and then the icky feeling will kick in. I know I will jump from being constipated and then to loose all the time. So I just tell myself when I feel that ugh feeling for a while aftewards it is just my system moving the next "load" down. I may feel really icky and kinda n* but I have never gotten ill from it.

  6. #6
    Join Date
    Feb 2013
    Posts
    794

    Default Re: Nausea after Bowel Movement?

    Oh okay. So the vomiting won't happen? Do you guys have antiemetics?

  7. #7
    Join Date
    Feb 2012
    Location
    VT
    Posts
    1,530

    Default Re: Nausea after Bowel Movement?

    Never happened to me!! and yes, I have Zofran. But I have not had to take it in probably.....6 months to a year because I used to ALL the time. And that is bad because Zofran will block you up big time. Well, here I am, n from being constipated in the first place, so I pop a Zofran which yes, helps the n, but makes the original issue that is actually making me n worse!

  8. #8
    Join Date
    Feb 2013
    Posts
    794

    Default Re: Nausea after Bowel Movement?

    That is exactly what I'm going through right now! I am constipated from Promethazine, Remeron, Ranitidine and an occasional Ativan. The constipation causes nausea which causes me to take promethazine. I usually OD on promethzaine and that causes my bowels to slow more! That leads to more nausea and so on and so forth.

    Is Zofran a good Antiemetic? That is Ondansetron?

  9. #9
    Join Date
    Feb 2012
    Location
    VT
    Posts
    1,530

    Default Re: Nausea after Bowel Movement?

    I love Zofran!!! Yes, yes it is. The ONLY down fall I have had with is it, if I take more than one dose, I am blocked up!

    It is a painful cycle sometimes....sick to my stomach, take a zofran, sick to my stomach due to being blocked up, take a zofran, blocked up even longer, sick to my stomach, take a zofran....ugh!

  10. #10
    Join Date
    Mar 2013
    Location
    USA
    Posts
    746

    Default Re: Nausea after Bowel Movement?

    I dont experience feeling nauseas after, but definitely before.. Sometimes thats the only warning sign i get that tells me i gotta go . Then i feel completely better
    For God hath not given us the spirit of fear; But of power, and of love, and of a sound mind. (2Timothy. 1:7)


 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

emetophobiaeraser 728x90